# SDR NSVA2011169

- Difficulty date: July 23, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 7,338 hours, 7,166 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lockout
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT 2000 FT PILOT REPORTED "NOSE GEAR WILL NOT RETRACT".  CREW RAN THE CHECKLIST AND A/C RETURN TO FIELD.  NO EMERGENCY WAS DECLARED.  VERIFIED WITH CAPTAIN THAT RIGHT AFTER LANDING, GOT OUT OF AIRCRAFT; SAW NOSE GEAR LOCKOUT WAS ENGAGED.  VERIFIED NOSE GEAR WAS NOT DAMAGED PUSHED NOSE GEAR LOCKOUT PANEL FLUSH WITH NOSE IS SECURE.  NO FURTHER DEFECT NOTED.
